Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 31-40 of 70 (Search time: 0.003 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
31
Compact composition operators on the Smirnov class

Kim, Hong Ohresearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.128, no.8, pp.2297 - 2308, 2000-08

32
Construction of symmetric tight wavelet frames from quasi-interpolatory subdivision masks and their applications

Jeong, Byeongseon; Choi, Myungjin; Kim, Hong Ohresearcher, INTERNATIONAL JOURNAL OF WAVELETS MULTIRESOLUTION AND INFORMATION PROCESSING, v.6, no.1, pp.97 - 120, 2008-01

33
On asymptotic behavior of Battle-Lemarie scaling functions and wavelets

Kim, Hong Ohresearcher; Kim, Rae Young; Ku, Ja Seung, APPLIED MATHEMATICS LETTERS, v.20, no.4, pp.376 - 381, 2007

34
On Parseval Wavelet Frames with Two or Three Generators via the Unitary Extension Principle

Christensen, Ole; Kim, Hong Ohresearcher; Kim, Rae Young, CANADIAN MATHEMATICAL BULLETIN-BULLETIN CANADIEN DE MATHEMATIQUES, v.57, no.2, pp.254 - 263, 2014-06

35
ON AN F-ALGEBRA OF HOLOMORPHIC-FUNCTIONS

Kim, Hong Ohresearcher, CANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES, v.40, no.3, pp.718 - 741, 1988-06

36
A LITTLEWOOD AND PALEY-TYPE INEQUALITY ON THE BALL

CHOA, JS; Kim, Hong Ohresearcher, BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.50, no.2, pp.265 - 271, 1994-10

37
IMAGE GENERATION BY BLASCHKE PRODUCTS IN THE UNIT DISK

KIM, HS; Kim, Hong Ohresearcher; Shin, Sung-Yongresearcher, COMPUTERS GRAPHICS, v.17, no.4, pp.489 - 494, 1993

38
M-SUBSPACES OF X-LAMBDA

Kim, Hong Ohresearcher; KWON, EG, ILLINOIS JOURNAL OF MATHEMATICS, v.37, no.4, pp.575 - 588, 1993-01

39
On complex-tangential curves on the unit sphere on C^2 and homogeneous polynomials

Kim, Hong Ohresearcher, PROCEEDINGS OF THE JAPAN ACADEMY SERIES A: MATHEMATICAL SCIENCES, v.76, no.3, pp.39 - 43, 2000-03

40
Asymptotic behavior of Lebesgue measures of Cantor sets arising in the dynamics of tangent family Tα(θ) = αtan(θ/2)

Kim, Hong Ohresearcher; Kim, Jun Kyo; Kim, Jong Wan, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.33, no.1, pp.47 - 55, 1996

rss_1.0 rss_2.0 atom_1.0